# SDR 20001107SH011

- Difficulty date: June 3, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- Engine: Lyc LTS101650B1
- Engine time: 4,957 hours, 8,791 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430151801
- Part serial: 970633106743
- Condition: Worn
- Location: Engine
- Part time: 702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING - CYLINDER ROLLER NR 2, WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
